• Please take a moment to review some of the most important new forum features here and here

what can happen if you mix methocarbamol with anti depressent medicines?

Recommended Pharmacies on Pharmacy Reviewer

Status
Not open for further replies.

alan e

New member
Joined
Mar 12, 2008
Posts
1
what can happen if you mix methocarbamol with anti depressent medicines

lots of sleeping, disorientated
 

Morgan S

New member
Joined
Mar 13, 2008
Posts
3
Methocarbamol is as muscle relaxer..exact mechanism is unknown, however, it can cause drowsiness..trade name is Robaxin..an drug interaction is going to depend on which anti-depressant you are taking..thus: Call your Pharmacist and ask him/her for clarification. Usually the metabolic pathways are different making Methocarbamol a relatively safe drug in folks taking the standard SSRI's (Serotonin Re-Uptake Inhibitors)..or typical anti-depressant drugs. Call your Pharmacy for clarification.
 
Status
Not open for further replies.
Top
AdBlock Detected

Ad blocking browser plugins interfere with some features of this forum. For the best site experience please disable your ad blocker.

I've Disabled AdBlock    No Thanks